# SDR DBCA2024010800001

- Difficulty date: January 8, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N279AH
- Make and model: Pilats PC24
- Aircraft serial: 219
- Aircraft time: 1,657 hours, 1,758 cycles
- Engine: Wilint FJ444A
- Engine time: 1,657 hours, 1,743 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 9752115224
- Part serial: 860311459
- Condition: Failed
- Location: Zone 400
- Part time: 174 hours, 205 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1)	DURING DESCENT ON FLIGHT TO ELM CREW RECEIVED RH ENG HIGH OIL NOTICE. 2)	CREW PERFORMED ENG INFLIGHT SHUTDOWN ON RH ENGINE. 3) CREW DECLARED AN EMERGENCY AND LANDED AT ELM. 4) MTN COMPLIED WITH FHDB AND WI DOWNLOADS. 5)	MTN REMOVED AND REPLACED RH OIL PRESSURE TRANSDUCER W/ NEW.  LEAK CHECK GOOD.
